Sudafed PE Head Congestion + Flu Severe Acetaminophen Phenylephrine and Guaifenesin Caplets Perspective: front
Hover to Zoom
Sudafed PE Head Congestion + Flu Severe Acetaminophen Phenylephrine and Guaifenesin Caplets Perspective: back
Hover to Zoom
Sudafed PE Head Congestion + Flu Severe Acetaminophen Phenylephrine and Guaifenesin Caplets Perspective: left
Hover to Zoom
Sudafed PE Head Congestion + Flu Severe Acetaminophen Phenylephrine and Guaifenesin Caplets Perspective: right
Hover to Zoom
Sudafed PE Head Congestion + Flu Severe Acetaminophen Phenylephrine and Guaifenesin Caplets Perspective: top
Hover to Zoom
Sudafed PE Head Congestion + Flu Severe Acetaminophen Phenylephrine and Guaifenesin Caplets Perspective: bottom
Hover to Zoom

Sudafed PE Head Congestion + Flu Severe Acetaminophen Phenylephrine and Guaifenesin Caplets

5(1)View All Reviews
24 ctUPC: 0030045058225
Purchase Options
$7.99

Product Details

Sudafed PE Head Congestion + Flu Severe Tablets relieve cold and flu symptoms, including sinus pressure, headache, sore throat, cough, and chest congestion. Each non-drowsy decongestant caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; 100 mg of guaifenesin, an expectorant; and 10 mg of dextromethorphan HBr, a cough suppressant. These tablets can be used by adults and children 12 years and over for temporary, non-drowsy relief from coughing, nasal congestion, sore throat, sinus pressure, headache, and minor aches and pains--plus help loosening phlegm (mucus) and thinning bronchial secretions to drain bronchial tubes and make coughs more productive. Powerful head congestion relief from the #1 pharmacist recommended brand among oral OTC decongestants.

  • Sudafed PE Head Congestion + Flu Severe Tablets relieves congestion, cold and flu symptoms
  • Medicine treats symptoms including cough, sinus pressure, chest congestion, headache, & sore throat
  • Contains 325 mg of acetaminophen, an effective ingredient for alleviating pain and reducing fever
  • Contains 10 mg of dextromethorphan HBr, an effective ingredient for suppressing cough
  • 100 mg of guaifenesin reduces mucus & thin bronchial secretions to make coughs more productive

Ratings and Reviews

Ralphs is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    5(1)
    5
    (1)
    4
    (0)
    3
    (0)
    2
    (0)
    1
    (0)